Tarlok Nath Shorey - The greatest square free factor of a binary recursive sequence

hrj:97 - Hardy-Ramanujan Journal, January 1, 1983, Volume 6 - https://doi.org/10.46298/hrj.1983.97
The greatest square free factor of a binary recursive sequence

Authors: Tarlok Nath Shorey

If $\Delta_{m,n}$ denotes the quotient $[u_m,v_n]/(u_m,v_n)$ of the lcm by the gcd, we obtain in this paper a lower bound for the greatest square-free factor $Q[\Delta_{m,n}]$ of $\Delta_{m,n}$ when $u_h=v_h, m>n$ (and $u_n\neq0$); this implies a lower bound for $\log Q[u_n]$ of the form $C(\log m)^2(\log\log m)^{-1}$, thereby improving on an earlier result of C. L. Stewart.


Volume: Volume 6
Published on: January 1, 1983
Submitted on: March 3, 2015
Keywords: greatest prime factor,binary recursive sequence,greatest square-free factor,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 61 times.
This article's PDF has been downloaded 61 times.